Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 901631, 14 pages
http://dx.doi.org/10.1155/2011/901631
Research Article

Oscillation Properties for Second-Order Partial Differential Equations with Damping and Functional Arguments

Department of Mathematics, Qufu Normal University, Shandong, Qufu 273165, China

Received 19 September 2011; Accepted 21 October 2011

Academic Editor: Norio Yoshida

Copyright © 2011 Run Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Run Xu, Yuhua Lu, and Fanwei Meng, “Oscillation Properties for Second-Order Partial Differential Equations with Damping and Functional Arguments,” Abstract and Applied Analysis, vol. 2011, Article ID 901631, 14 pages, 2011. https://doi.org/10.1155/2011/901631.